MathSciNet Relay Station
MathSciNet bibliographic data
MR997668 62J02 (62G05)
Friedman, Jerome H.; Silverman, Bernard W. Flexible parsimonious smoothing and additive modeling. With discussions by Trevor Hastie and Douglas M. Hawkins and a reply by the authors. Technometrics 31 (1989), no. 1, 3–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement